# SDR USAA2009102292840

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 29,288 hours, 12,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 729 - DEN - EEL - FORWARD LT BULKHEAD WALL-MOUNTED EMERGENCY EXIT LOCATION LIGHT LENS BROKEN.  MAINTENANCE REPLACED LENS PER AIRBUS MAINTENANCE MANUAL 33-51-18.
